# SDR ZZDA070506158

- Difficulty date: May 6, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR JAMB EXTERNAL SURFACE CORROSION IN SEVERAL SPOTS.  INSTALLED AFT CARGO DOOR JAMB PAN CORROSION SPLICES REPAIR AS PER B717 SRM 53-20-15 MAT USED 7075-0 .040 SPLICE 5 X 4.75 LONG.
